About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 836970, 4 pages
http://dx.doi.org/10.1155/2013/836970
Research Article

A Study on -Quasi-Cauchy Sequences

1Maltepe University, Department of Mathematics, Faculty of Arts and Science, Marmara Eğitim Köyü, Maltepe, 34857 Istanbul, Turkey
2Department of Mathematics, Niğde University, Faculty of Science and Letters, 051100 Niğde, Turkey

Received 14 November 2012; Revised 24 January 2013; Accepted 15 February 2013

Academic Editor: Ziemowit Popowicz

Copyright © 2013 Hüseyin Çakalli and Huseyin Kaplan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Çakalli, “Slowly oscillating continuity,” Abstract and Applied Analysis, vol. 2008, Article ID 485706, 5 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. Dik and I. Çanak, “New types of continuities,” Abstract and Applied Analysis, vol. 2010, Article ID 258980, 6 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  3. H. Çakalli, I. Çanak, and M. Dik, “Δ-quasi-slowly oscillating continuity,” Applied Mathematics and Computation, vol. 216, no. 10, pp. 2865–2868, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  4. H. Çakalli, “New kinds of continuities,” Computers & Mathematics with Applications, vol. 61, no. 4, pp. 960–965, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. H. Çakalli, “On Δ-quasi-slowly oscillating sequences,” Computers & Mathematics with Applications, vol. 62, no. 9, pp. 3567–3574, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. Çakalli, “Forward compactness,” in Proceedings of the Conference on Summability and Applications, Shawnee State University, November 2009.
  7. H. Çakalli, “Forward continuity,” Journal of Computational Analysis and Applications, vol. 13, no. 2, pp. 225–230, 2011. View at MathSciNet
  8. H. Çakalli, “δ-quasi-Cauchy sequences,” Mathematical and Computer Modelling, vol. 53, no. 1-2, pp. 397–401, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  9. H. Çakalli, “Statistical ward continuity,” Applied Mathematics Letters, vol. 24, no. 10, pp. 1724–1728, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  10. H. Çakalli, “Statistical quasi-Cauchy sequences,” Mathematical and Computer Modelling, vol. 54, no. 5-6, pp. 1620–1624, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. R. Freedman, J. J. Sember, and M. Raphael, “Some Cesaro-type summability spaces,” Proceedings of the London Mathematical Society, vol. 37, no. 3, pp. 508–520, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  12. H. Çakalli, “Nθ-ward continuity,” Abstract and Applied Analysis, vol. 2012, Article ID 680456, 8 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. D. Burton and J. Coleman, “Quasi-Cauchy sequences,” American Mathematical Monthly, vol. 117, no. 4, pp. 328–333, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  14. F. Dik, M. Dik, and I. Çanak, “Applications of subsequential Tauberian theory to classical Tauberian theory,” Applied Mathematics Letters, vol. 20, no. 8, pp. 946–950, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  15. H. Çakalli and B. Hazarika, “Ideal quasi-Cauchy sequences,” Journal of Inequalities and Applications, vol. 2012, article 234, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. H. Çakalli, “Lacunary statistical convergence in topological groups,” Indian Journal of Pure and Applied Mathematics, vol. 26, no. 2, pp. 113–119, 1995. View at MathSciNet
  17. J. Connor and K.-G. Grosse-Erdmann, “Sequential definitions of continuity for real functions,” The Rocky Mountain Journal of Mathematics, vol. 33, no. 1, pp. 93–121, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  18. H. Çakalli, “Sequential definitions of connectedness,” Applied Mathematics Letters, vol. 25, no. 3, pp. 461–465, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. H. Çakalli and P. Das, “Fuzzy compactness via summability,” Applied Mathematics Letters, vol. 22, no. 11, pp. 1665–1669, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  20. A. Sonmez and H. Cakalli, “Cone normed spaces and weighted means,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1660–1666, 2010. View at Publisher · View at Google Scholar · View at MathSciNet